PlayioPlayio
Go back
40대 이상
Lv.103

ppuub

Skin condition....

It was back in my third year of high school, so it's been almost 30 years... Suddenly, round spots started appearing on my skin. I went through a biopsy and visited over 20 clinics. They kept running all sorts of tests. Finally, a doctor at one clinic told me: 'I'm not sure...' But I trusted him. The medications prescribed by those who talked about this and that didn't help, whether applied or taken orally~ The doctor I trusted prescribed a cream called Dermobate. It was great because it cleared up in two days when applied morning and night.... But now it's discontinued, and I'm having a real headache these days~~~ Oh dear~~~

2026.09.21 AM 10:26 · View Count 2

3
0

PlayoGuard helps keep the community healthy.

Lv.1

지안​

You've been through a lot for a long time. If you consult with your doctor about prescription by ingredient name, you might be able to switch to another medication with the same ingredient. Don't worry too much!

0
2026.09.21 AM 1:30

TIP_CHAIRMAN

Lv.109

TYTEM

Betavate? I think there was an ointment with similar ingredients.. Try telling that to your doctor.. They'll probably prescribe something similar, even if it's not exactly the same.. ^^;

0
2026.09.21 AM 2:54